# SDR MASA20200918063

- Difficulty date: September 18, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 41,662 hours, 31,484 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR32212T5UP7E
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE LEAK FROM SIDEWALL MULTIPLE LOCATIONS.  R & R RT & LT TIRES.
